Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 618046, 9 pages
http://dx.doi.org/10.1155/2014/618046
Research Article

Filtering for Discrete Markov Jump Singular Systems with Mode-Dependent Time Delay Based on T-S Fuzzy Model

1The School of Mathematical Science, Heilongjiang University, Harbin 150080, China
2Space Control and Inertial Technology Research Center, Harbin Institute of Technology, Harbin 150001, China

Received 6 June 2014; Accepted 31 July 2014; Published 14 August 2014

Academic Editor: Ligang Wu

Copyright © 2014 Cheng Gong and Yi Zeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cheng Gong and Yi Zeng, “ Filtering for Discrete Markov Jump Singular Systems with Mode-Dependent Time Delay Based on T-S Fuzzy Model,” Mathematical Problems in Engineering, vol. 2014, Article ID 618046, 9 pages, 2014. doi:10.1155/2014/618046